# SDR QXEA2017050200337

- Difficulty date: April 18, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 37,517 hours, 39,257 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 11 REQUIRES REPLACEMENT. REMOVED FASTENERS REF SRM 51-40-07. INSTALLED NEW SEAT TRACK 11 PN 85328210-115 REF SRM 51-41-00-00-01 AND 51-42-05-02-01. LOCATED AND DRILLED NEW SEAT TRACK 11 PN 85328210-115 FROM STA 19.500 TO STA X 102.5 REF SRM 51-42-07-02-01. REMOVED SPLICE COMMON TO SEAT TRACK 11 AND 12 REF SRM 51-40-15-02-01 AND 51-42-05-02-01. INSTALLED SPLICE COMMON TO SEAT TRACK 11 AND 12 REF SRM 51-40-15-02-01 AND 51-42-05-02-01.
